MathSciNet Relay Station
MathSciNet bibliographic data
MR2026613 60J60
Portenko, Nikolai I. On multidimensional skew Brownian motion and the Feynman-Kac formula. Proceedings of the Donetsk Colloquium on Probability Theory and Mathematical Statistics (1998). Theory Stoch. Process. 4 (1998), no. 1-2, 60–70.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement